# SDR ARWA0001102

- Difficulty date: November 13, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N69UA
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- Aircraft time: 64,501 hours, 18,234 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Bolt
- Part number: LWB221240
- Condition: Broken
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOR HYDRAULIC LEAK AT NR 3 PYLON FOUND VEE FITTING BOLT BROKEN.  REPLACED BROKEN BOLT WITH INCONEL BOLT IAW SB 57-98.
